# SDR CALA2022020800348

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 72,104 hours, 30,838 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: 192 Kb Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 FASTENER ON PANEL 192KB MISSING. FOUND FASTENER RECEPTACLE INOP. REMOVED AND REPLACED FASTENER / RECEPTACLE ON PANEL 192KB . FASTENER INSTALLED
